# SDR DALA2021032601806

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 63,893 hours, 23,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7472847) DURING INSPECTION FOUND EMERGENCY ESCAPE MONUMENT LIGHT ON AFT RT LAV WALL INOP. FOUND WIRE REMOVED FROM WAFER BOARD. SOLDERED WIRE TO WAFER BOARD PER B737 SWPM 20-73-00. OPS CK GOOD.
